# SDR AALA202108238145

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 60,111 hours, 27,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SYSTEM TEST FAULTING EMERGENCY POWER SUPPLY UNIT INT LOAD EMERGENCY RIGHT OFF WING. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERIES 10WL (AALA202108227337) AND 13WL PER AMM 33-51-38-400-001-A OPERATIONS CHECK'S NORMAL, REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT POWER SUPPLY UNIT (AALA202108236095) PER AMM 33-51-38-400-001-A.
